Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Joe Max

If your stomach is feeling ill during or after...

Recommended Posts

I took antibiotics for several years on and off for acne. They had a mild calming effect, but never really kicked the infection.

I just wanted to let people know, if you do long-term antibiotics, eat tons of yogurt and take a probiotic like acidopholus. Antibiotics kill off the good stomach flora which can allow bad bacteria and parasites take hold in your GI tract. I felt ill for about a year after my last time taking antibiotics and after many (really unpleasant) tests found out I had a C. Difficile infection which is usually caused by taking too many antibiotics (common for people who have stayed in the hospital as well, since they get antibiotics intravenously). Ironically enough, the treatment for it is ANOTHER antibiotic which you take for 10 days and makes your mouth taste like metal (yuck). I was advised to eat tons of yogurt and probiotics after finishing it to restore the friendly bacteria.

Just be careful with long-term antibiotic use and take care of your tummy.

At age 23 I'm finally fed up and doing the Accutane thing. It has its own set of unpleasant side effects but the results are much more impressive so far.

Cheers all!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×